# SDR 2006UALA02225

- Difficulty date: November 18, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 46,327 hours, 32,083 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KTS DUE TO A FAILED AIRSPEED INDICATOR.   FAILED AIRSPEED INDICATOR.  DEFECTIVE CLUTCH ASSEMBLY, ANTI-AMBIGUITY POT, AND WEAK SPRING  BAND. REPLACED AIRSPEED INDICATOR ON A/C. REPLACED ALL DEFECTIVE PARTS ON FAILED INDICATOR.
